Are kidney stones associated with vomiting?

Yes. A symptomatic kidney stone can cause nausea and vomiting. If it is severe, please go to the nearest emergency room to be evaluated and treated.
Renal colic. Merely having a kidney stone in you will not make you vomit. But, if a stone tries to pass and gets stuck, you will get tremendous pain (one of the worst pains known to humankind, actually) and with that pain you will probably vomit. This is called renal colic.

Related Questions

Husband had kidney stone zapped this morning, got instructions4 after care, but nothing said about vomiting. About 20 minutes ago. Normal?????

Here are some... Uneventful zapping procedure for u-stone itself would not cause nausea/vomiting; but the nausea and vomiting as side effects from anesthesia for such procedures are not uncommon. So, take a good rest and see for 4-6 hours. If not improving as wished and expected, seek timely professional evaluation especially with fever. Read more...

I have had kidney stones for a month, been to the ER 4 times. Have had a fever, vomiting etc. Von whilibrands diseases, patela replacement, full hystrorectomy

Kidney . Kidney stones can be quite painful as you know, if associated with infection they can be lethal due to sepsis. You need to see a urologist asap. He may place a stent to divert urine around the obstructing stone. You may need to be treated with antibiotics and possibly hospitalized. Read more...
You . You need to see a urologist asap. You need to have that stone treated. Read more...

Having pain on right side of stomach that feels like I'm being popped by a rubber band from the inside. And vomiting. I've had 20 kidney stones in 2 y?

Renal colic . Your symptoms are certainly consistent with kidney stone passage. It sounds like you should have imaging with X-ray, ultrasound or CT scan. Also, if you have had 20 kidney stones in 2 yrs then you definitely a metabolic stone evaluation. See a urologist. . Read more...

Hi my husbund suffer from kidney stones and I was just wondering can it make you feel bloated as well as being sick he can't go to the toilet to do 2?

Should not feel. Bloated and constipation has nothing to do with kidney stones unless he was given a lot of anti-pain medication like morphine. Opiates certainly cause constipation and constipation can make one bloated. He needs to discuss this with his doctor. He may benefit from a laxative either by mouth or by suppository, or even an enema. Read more...
Possible. However, these symptoms may be more suited for gastrointestinal symptoms like irritable colon with constipation episodes for instance. Make sure he is not lactose intolerant. Start by quitting milk and ice cream. Cheese is okay, however. Usually stone pain is similar to previous episodes unless there is a obvious change of stone position. Needs a closer look by a physician. Imaging will sure help. Read more...